International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 379-382
A note on complex -predual spaces
Department of Mathematics, University of Nairobi, Box 30197, Nairobi, Kenya
Received 11 May 1988; Revised 5 December 1988
Copyright © 1990 Mrinal Kanti Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some characterizations of complex -predual spaces are proved.